Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 11, NWS Hastings, NE

May 11, 2014Fillmore County, York County, Nebraska

NWS Hastings, NE issued this tornado warning at May 11, 2014, 4:39 PM CDT for Fillmore County, York County, Nebraska. It was in force for 36 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 4:39 PM CDT (21:39 UTC)
Expired
May 11, 2014, 5:15 PM CDT
In force
36 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Observed
Hail
1.5 in

Counties Fillmore County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 88 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 4:43 PM CDTTORNADO1 N Fairmont, NEDEBIS FROM GRAIN BIN ON HIGHWAY 81.
May 11, 4:54 PM CDTTSTM WND DMG2 W Fairmont, NEMULTIPLE POWER LINES DOWN.
May 11, 4:54 PM CDTTSTM WND DMG3 N Fairmont, NEMULTIPLE GRAIN BINS DOWN.
May 11, 4:54 PM CDTNON-TSTM WND DMG3 N Fairmont, NEMULTIPLE GRAIN BINS DOWN.
May 11, 4:55 PM CDTTSTM WND DMG5 W Cordova, NESEVERE ROOF DAMAGE TO A POLE BARN AND EXTENSIVE SHINGLES REMOVED FROM THE ADJACENT HOUSE. TWO NEARBY IRRIGATION PIVOTS WERE OVERTURNED...DAMAGING THE WELLS. ON ROAD 2 JUST E OF ROAD U. THIS DAMAGE OCCURRED JUST PRIOR TO THE DEVELOPMENT OF THE TORNADO. WINDS ES
May 11, 5:00 PM CDTTSTM WND DMG8 Ese Mccool Junction, NEEXTENSIVE POWER LINES DOWN. 13 LARGE DUAL WOOD POST POWER POLES SNAPPED OFF PARALLEL AND JUST N OF ROAD 2...BETWEEN ROAD P AND ROAD Q. AN ESTIMATED DISTANCE OF 2 MILES. TIME ESTIMATED FROM RADAR.
May 11, 5:00 PM CDTTORNADO5 W Cordova, NETORNADO BEGAN JUST S OF ROAD 2 AND E OF ROAD U MOVING NE. IT BECAME WRAPPED IN RAIN AS IT CROSSED ROAD 2. SEVERAL TREE BRANCHES WERE SNAPPED OFF BLOCKING ROAD 2. THE TWO LARGEST WERE 6 INCHES IN DIAMETER. COULD NOT PROGRESS E TO SEE IF GREATER DAMAGE OCCURRED.
May 11, 5:07 PM CDTTORNADO1 Wnw Exeter, NEREPORT AND PHOTO VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:21 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.7 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 379 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1518 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
379 m²/s²
0-3 km storm-relative helicity
477 m²/s²
Significant tornado parameter
4.0
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WFUS53 KGID 112139
TORGID
NEC059-185-112215-
/O.NEW.KGID.TO.W.0011.140511T2139Z-140511T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
439 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHEASTERN YORK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 515 PM CDT

* AT 438 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR MCCOOL
  JUNCTION...OR 11 MILES SOUTH OF YORK...MOVING NORTHEAST AT 30 MPH.

  HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  YORK...EXETER...FAIRMONT...MCCOOL JUNCTION AND WACO. 

  PEOPLE IN MCCOOL JUNCTION NEED TO BE IN THEIR STORM SHELTERS NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4059 9760 4075 9772 4099 9737 4065 9737
TIME...MOT...LOC 2138Z 237DEG 27KT 4070 9763 

TORNADO...OBSERVED
HAIL...1.50IN

$$

SALTZMAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 11, 3:53 PM CDT, 46 minutes earlier.

Area forecast discussion, May 11, 3:53 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
353 PM CDT SUN MAY 11 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 351 PM CDT SUN MAY 11 2014

SURFACE ANALYSIS SHOWS A WARM FRONT LIFTING NORTH NEAR THE KANSAS/
NEBRASKA BORDER EARLY THIS AFTERNOON. TO THE NORTH OF THE FRONT
THERE ARE STILL QUITE A FEW CLOUDS ACROSS THE AREA. SOUTH OF THE
FRONT THERE IS MORE SUNSHINE BUT SOME CUMULUS HAVE BEEN FORMING.
SURFACE OBSERVATIONS HAVE A VERY DISTINCT TEMPERATURE GRADIENT
ACROSS THE FORECAST AREA. IN THE NORTH TEMPERATURES ARE IN THE LOWER
50S WHILE NORTH CENTRAL KANSAS WAS IN THE 80S TO LOWER 90S.

THE FRONT NEAR THE KANSAS/NEBRASKA BORDER WILL BE THE FOCUS OF
THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED
TO DEVELOP IN THE NEXT HOUR OR SO AND ARE LIKELY TO BECOME SEVERE.
THE MODELS HAVE SOME SLIGHTLY DIFFERENT LOCATIONS FOR WHERE THE
FRONT WILL BE WHEN THE THUNDERSTORMS DEVELOP. THE SOUTHEAST THIRD TO
HALF OF THE FORECAST AREA IS STILL THE MOST LIKELY AREA...BUT WILL
IT BE FURTHER NORTHWEST OR FURTHER SOUTHEAST? THE LATEST SATELLITE
SHOWS COME CUMULUS DEVELOPING ALONG THE CURRENT LOCATION WHICH IS A
LITTLE NORTH OF THE KANSAS BORDER. THIS BOUNDARY COULD LIFT A LITTLE
FURTHER NORTH AS THE STORMS DEVELOP.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PUSH INTO THE AREA DURING
THE EVENING AND WILL HELP TO GET THE THUNDERSTORMS GOING BETTER. THE
HRRR AND 4KM WRF BOTH IMPLY THERE WILL BE SOME BACK BUILDING WITH
THE THUNDERSTORMS. IN ADDITION THERE WILL BE MORE SHOWERS AND
ISOLATED THUNDERSTORMS THAT DEVELOP WITH THE UPPER LEVEL LOW AS IT
MOVES INTO THE AREA THIS EVENING AND TONIGHT. BY LATE THIS EVENING
THE STRONG TO SEVERE THUNDERSTORMS WILL MOVE OUT OF THE AREA...BUT
THUNDER IS STILL A POSSIBILITY THROUGH THE NIGHT IN THE SOUTHEAST
PART OF THE FORECAST AREA.

THE FRONT WILL MOVE TO THE EAST TONIGHT AND COLDER TEMPERATURES WILL
PUSH INTO THE AREA FOR THE NIGHT AND MONDAY. TEMPERATURES ON MONDAY
WILL ONLY REACH THE UPPER 40S TO UPPER 50S. THE NEXT CONCERN WILL BE
WEATHER DURING THE DAY ON MONDAY. TEMPERATURES AT 850MB CONTINUE TO
COOL LATE TONIGHT INTO MONDAY. BY MID DAY ON MONDAY THE TEMPERATURES
AT 850MB FOR MUCH OF THE FORECAST AREA ARE AROUND ZERO TO -2 DEG C.
HAVE CONTINUED THE LIQUID PRECIPITATION FOR NOW...BUT MAY HAVE TO
WATCH TEMPERATURES TO SEE IF THERE COULD BE SOME SNOW MIXED INTO THE
AREA IN THE FAR WEST AND NORTHWEST. THE OTHER CONCERN IS THERE IS A
FAIRLY TIGHT PRESSURE GRADIENT AND WINDS WILL INCREASE DURING THE
DAY ON MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 351 PM CDT SUN MAY 11 2014

A SEASONABLY COOL WEEK IS EXPECTED ACROSS THE LOCAL AREA WITH
AMPLIFIED NORTHWESTERLY FLOW BRINGING MULTIPLE SMALL CHANCES FOR
PRECIP TO THE REGION. WITH A COLD AIRMASS IN PLACE BEHIND THE
FRONTAL BOUNDARY TODAY...COULD SEE NEAR FREEZING TEMPERATURES
ACROSS THE WESTERN FRINGES OF THE FORECAST AREA BOTH TUESDAY AND
WEDNESDAY MORNINGS. WEAK RIDGING TOWARDS THE END OF THE WEEK
SHOULD RESULT IN A RETURN TO NEAR SEASONAL TEMPERATURE BY NEXT
SATURDAY OR SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1208 PM CDT SUN MAY 11 2014

BEST CHANCE FOR SOME THUNDERSTORMS THROUGH THE PERIOD WILL BE LATE
THIS AFTERNOON INTO THE EARLY EVENING. AFTER THAT THERE WILL BE
SOME RAIN AROUND AND MAYBE AN ISOLATED THUNDERSTORM. VISIBILITY
AND CEILINGS WILL BE LOWER DURING THE NIGHT TIME HOURS WITH LIFR
FOR A FEW HOURS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...JCB
LONG TERM...ROSSI
AVIATION...JCB
Hazardous weather outlook, May 11, 3:22 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
322 PM CDT SUN MAY 11 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
122030-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
322 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DANGEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG AN
ADVANCING COLD FRONT. THE STORMS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL THE SIZE OF BASEBALLS...DAMAGING WINDS OF 60 MPH
OR GREATER AS WELL AS TORNADOES. THESE INTENSE STORMS FAVOR
LOCATIONS IN NORTH CENTRAL KANSAS AND AREAS ALONG AND EAST OF A
LINE FROM FRANKLIN TO OSCEOLA IN NEBRASKA.

IN ADDITION...LOCALLY HEAVY RAINFALL IN EXCESS OF ONE TO TWO
INCHES MAY CAUSE AREAS OF LOWLAND FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

BEHIND THE COLD FRONT...STRONG NORTHERLY WINDS ARE EXPECTED TO
DEVELOP ON MONDAY. WIND SPEEDS OF 25 TO 30 MPH...WITH GUSTS TO
NEAR 40 MPH WILL BE POSSIBLE.

ADDITIONALLY...NEAR FREEZING TEMPERATURES WILL ALSO BE POSSIBLE
ACROSS PORTIONS OF THE OUTLOOK AREA BOTH TUESDAY AND WEDNESDAY
MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED MAINLY THROUGH THE EVENING HOURS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ROSSI/JCB

In the hours before

Local storm report, May 11, 4:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
430 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             HASTINGS                40.59N 98.39W
05/11/2014  E1.00 INCH       ADAMS              NE   NWS EMPLOYEE

            NEAR HASTINGS COLLEGE.

&&

SROSSI
Local storm report, May 11, 4:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
434 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             NATOMA                  39.19N 99.02W
05/11/2014  E1.00 INCH       OSBORNE            KS   EMERGENCY MNGR

&&

GUERRERO
Local storm report, May 11, 4:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
435 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             SMITH CENTER            39.78N 98.78W
05/11/2014  E1.00 INCH       SMITH              KS   PUBLIC

            IN SMITH CENTER RECEIVED VIA FACEBOOK.

&&

SROSSI
Local storm report, May 11, 4:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
436 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             NATOMA                  39.19N 99.02W
05/11/2014  E1.75 INCH       OSBORNE            KS   EMERGENCY MNGR

&&

GUERRERO
Local storm report, May 11, 4:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
438 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TORNADO          1 E CLAY CENTER         40.52N 98.04W
05/11/2014                   CLAY               NE   STORM CHASER

            REPORT/IMAGE RECEIVED VIA TWITTER.

&&

SROSSI
Local storm report, May 11, 4:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
439 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             HASTINGS                40.59N 98.39W
05/11/2014  E1.50 INCH       ADAMS              NE   NWS EMPLOYEE

            NEAR HASTINGS COLLEGE. HAIL ENDED AT 432 PM CDT.

&&

SROSSI

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:58 AM CDTSpecial Weather StatementGIDFurnas, Harlan32 min
May 11, 3:04 AM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan, Nuckolls, Webster26 min
May 11, 3:16 AM CDTSpecial Weather StatementGIDFillmore29 min
May 11, 3:26 AM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan, Nuckolls, Webster34 min
May 11, 3:42 AM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan, Nuckolls, Webster48 min
May 11, 4:09 AM CDTSpecial Weather StatementGIDAdams, Kearney21 min
May 11, 4:26 AM CDTSpecial Weather StatementGIDClay34 min
May 11, 4:32 AM CDTSpecial Weather StatementGIDAdams, Harlan, Kearney, Phelps28 min
May 11, 4:49 AM CDTSevere Thunderstorm WarningGIDAdams, Hall26 min
May 11, 4:50 AM CDTSevere Thunderstorm WarningGIDClay, Hamilton25 min
May 11, 4:56 AM CDTSpecial Weather StatementGIDAdams, Buffalo, Clay, Fillmore, Hall, Hamilton and 2 more34 min
May 11, 5:00 AM CDTSevere Thunderstorm WarningGIDKearney30 min
May 11, 5:16 AM CDTSpecial Weather StatementGIDAdams29 min
May 11, 5:26 AM CDTSevere Thunderstorm WarningGIDAdams, Webster34 min
May 11, 5:27 AM CDTSpecial Weather StatementGIDAdams, Hall, Hamilton, Kearney, York33 min
May 11, 6:01 AM CDTSpecial Weather StatementGIDHamilton, York29 min
May 11, 6:30 AM CDTSpecial Weather StatementGIDHamilton, York45 min
May 11, 2:49 PM CDTSpecial Weather StatementGIDAdams, Webster26 min
May 11, 2:58 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Webster32 min
May 11, 3:22 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster23 min
May 11, 3:28 PM CDTSpecial Weather StatementGIDWebster32 min
May 11, 3:34 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster26 min
May 11, 3:43 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster47 min
May 11, 3:58 PM CDTTornado WarningGIDClay, Fillmore32 min
May 11, 4:06 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York39 min
May 11, 4:19 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster41 min
May 11, 4:20 PM CDTTornado Warning Tornado observedGIDClay, Fillmore, Hamilton, York25 min
May 11, 4:24 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster51 min
May 11, 4:43 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton, York47 min
May 11, 4:56 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster49 min
May 11, 5:15 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, York30 min
May 11, 5:32 PM CDTSpecial Weather StatementGIDYork43 min
May 11, 5:45 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer, Webster45 min
May 11, 6:30 PM CDTSpecial Weather StatementGIDNuckolls30 min
May 11, 6:45 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer15 min

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.